# SDR 07FDEA05046

- Difficulty date: December 13, 2007
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN L4 PASSENGER DOOR UPPER INTERNAL JAMB EXISTING DOUBLER.  ACCOMPLISHED EA NR 8-5310-115295A.
